# SDR SWAA2025062082868

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 66,338 hours, 39,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT LAMP AFT OF AFT ENTRY PER [AMM 33-51-04-960-801-NG.   OPS CHECK GOOD.
